An extension of Horns theorem for a space of locally integrable functionsReport as inadecuate




An extension of Horns theorem for a space of locally integrable functions - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 15 1992, Issue 4, Pages 635-640

Universidad de Santiago de Chile, Departamento de Matemática, Casilla 5659, Correo 2, Santiago, Santiago, Chile

Received 24 April 1991; Revised 16 July 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper we extend the fixed point theorem of Horn-s to the space of locally integrable functions from −∞,0 into a Banach space X.





Author: Hernan R. Henriquez and Eduardo A. Hernandez

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents